# SDR IPXA09M55262

- Difficulty date: March 16, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C REPAIR SURVEY SEQUENCE 256-W4-01 EXISTING REPAIR DOUBLER ON RT WING FIXED L/E SKIN BETWEEN STA 420-429 IS GOUGED.  REMOVED, FABRICATED AND REPLACED EXISTING REPAIR IN RT WING FIXED L/E SKIN AT XOS 420-429 REF EO-MD115720-32941-A AND EA 011-573-01-A1688.
